The Numerical Range of Toeplitz Operator on the Polydisk
Dinggui Gu
Abstract and Applied Analysis, 2009, vol. 2009, 1-8
Abstract:
The numerical range and normality of Toeplitz operator acting on the Bergman space and pluriharmonic Bergman space on the polydisk is investigated in this paper.
Date: 2009
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2009/757964.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2009/757964.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:757964
DOI: 10.1155/2009/757964
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().